It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


My boyfriend ejaculated inside me for the first time since I've been on birth control (Lo Loestrin Fe). I've been taking the pill since October of 2016 and sometimes skip a period or have irregular periods, which my doctor says is normal on this particular pill. I take it at the same time every day and have never missed a day, although there have been a few incidences in the past where I've taken it a few hours late. Since I take another medication for anxiety my doctor put me on Lo Loestrin Fe because it is one of the low dose brands. Are low dose brands less effective or am I worrying too much? I know the point of the pill is to prevent pregnancy but I'm just a bit paranoid..any advice is appreciated.





All times are GMT -7. The time now is 10:21 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!